# SDR HNAA2016071800221

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 52,041 hours, 61,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 82425118303
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING ONE EMERGENCY LIGHT IN THE CABIN.  INSTALLED EMERGENCY LIGHT CABLE ASSY.
